# SDR AALA201504149003

- Difficulty date: April 11, 2015
- Submitted: April 15, 2015
- Operation: Air carrier
- Aircraft: N272AY
- Make and model: Airbus A330-323
- Aircraft serial: 333
- Aircraft time: 68,447 hours, 10,072 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Odor
- Location: Aft Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

AFT GALLEY ACFT RT OVEN NR 1 EXCESSIVE SMOKE.  CB PULLED AS DIRECTED.  R & R AFT GALLEY NR 1 OVEN.
